# SDR SWIA200516156

- Difficulty date: November 5, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 17,352 hours, 14,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR ANGLE CRACKED FS 280 LBL 11, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED ANGLE PER REO 601R-53-11-138 AND SRM CRJ200 51-31-06 PG 1 PARA 3 PG 3.
